# SDR HEEA0013852

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500125
- Condition: Leaking
- Location: Seals
- Part time: 1,283 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALS LEAKING AND WORN SEAL SLEEVE. PARTS AND LABOR WILL BE INVOICED ON PM#2497.  REPLACEMENT SEAL P/N 406-340-102-101 RECEIVED ON 3-11-98 AGAINST OUR PO#407-285, INVOICE# I100514582.  REPLACEMENT SEAL P/N 214-040-841-101 AND SLEEVE P/N 214-040-814-103 WERE RECEIVED
